Volume 4 Number 1 (Jan. 2014)
Home > Archive > 2014 > Volume 4 Number 1 (Jan. 2014) >
IJAPM 2014 Vol.4(1): 22-26 ISSN: 2010-362X
DOI: 10.7763/IJAPM.2014.V4.248

A Mathematical Study of an Influenza Model with Vaccination

Siwaphorn Kanchanarat and Settapat Chinviriyasit

Abstract—Influenza is the serious disease caused by an influenza virus. This disease is spreading widely that difficult to control. Vaccination is a commonly method for protect disease. In this study, thus, SVEIR (susceptible-vaccinated-exposed-infectious-recovered) model is used to predict the number of infected and the duration of an outbreak when it occurs. Using next generation method, it is shown that the disease can be eradicated from the population if the vaccination coverage level exceeds a certain threshold value. It is also shown that the disease will persist within the population if the coverage level of vaccination is below this critical value. These results are verified by numerical simulations.

Index Terms—SVEIR epidemic model, stability, disease free equilibrium point, basic reproductive number.

The authors are with the Department of Mathematics at King Mongkut’s University of Technology Thonburi, Bangkok, 10140 Thailand (e-mail: siwaphonkp@ gmail.com, settapat.chi@kmutt.ac.th).


Cite: Siwaphorn Kanchanarat and Settapat Chinviriyasit, "A Mathematical Study of an Influenza Model with Vaccination," International Journal of Applied Physics and Mathematics vol. 4, no. 1, pp. 22-26, 2014.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Mar 27, 2024 News!

    IJAPM Vol 14, No 1 has been published online   [Click]

  • Jan 02, 2024 News!

    IJAPM will adopt Article-by-Article Work Flow For the Quarterly journal, each issue will be released at the end of the issue month

  • Jan 02, 2024 News!

    The papers published in Vol 13, No 4 has received dois from Crossref

  • Oct 09, 2023 News!

    IJAPM Vol 13, No 4 has been published with online version   [Click]

  • Oct 09, 2023 News!

    The papers published in Vol 13, No 3 has received dois from Crossref

  • Read more>>